# SDR DALA1145773115

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 232FF IS DELAMINATED 4.0" X 4.0".  FWD CABIN FLOOR PANEL 232FF FABRICATED NEW ON STAM TRAVELER T11/890812IAW DWG 3D25-40640.
